# SDR DALA2025081806161

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 52,203 hours, 42,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Out Of Position
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND THAT IMPACTS INSPECTION ACCOMPLISHMENT.  REPAIR INVESTIGATION REQUIRED PRIOR TO FURTHER FLIGHT.  FOUND AT RT WING REAR SPAR INSPECTION AREA DURING ACCOMPLISHMENT OF AA EM 5720-01103.   REPAIR PER ER/A 624368-14AD (1143045)
